# SDR HALA2017061300154

- Difficulty date: June 12, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 19,086 hours, 2,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DAMAGED FROM FWD & MID & AFT DOOR SILL LATCHES BETWEEN FRAMES 61 & 61A 62 & 62A 63 & 63A BEAMS 4 & 5.  CUTOUT DAMAGE, HFEC OK.  FABRICATED DOUBLER AND FILLER.  NO CRACKS NOTED ON DAMAGED AREA VERIFIED WITH EDDY CURRENT CHECK.   INSTALLED DOUBLER & FILLER IAW PRI 559603-14.
